# SDR IPXA2022041581187

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: General aviation
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 21,682 hours, 12,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR SLIDE ARM TETHERED BROKEN WITH PIN ATTACHED.  REMOVED DAMAGE PIN/LANYARD INSTALLED NEW PIN IAW A300 25-61-20 CHECKS GOOD.
